Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 256, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 9, 2016, 6:24 PM CDT for Grant County, Kay County, Oklahoma. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2016, 6:24 PM CDT (23:24 UTC)
- Expired
- May 9, 2016, 7:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Grant County, OK, Kay County, OK
The radar
The Vance AFB radar (KVNX), 61 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 6:42 PM CDT | HAIL 1.75 | 5 Ssw Renfrow, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 2:07 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 686 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.0
The text
As transmitted.
597
WUUS54 KOUN 092324
SVROUN
OKC053-071-100030-
/O.NEW.KOUN.SV.W.0256.160509T2324Z-160510T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
624 PM CDT MON MAY 9 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN KAY COUNTY IN NORTHERN OKLAHOMA...
NORTHEASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 730 PM CDT
* AT 624 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
RENFROW...MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRAMAN...RENFROW AND BLACKWELL LAKE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 229 AND 236.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3690 9725 3682 9780 3700 9786 3700 9727
TIME...MOT...LOC 2324Z 256DEG 20KT 3693 9775
HAIL...1.75IN
WIND...60MPH
$$
111 follow-up statement
880
WWUS54 KOUN 100016
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
716 PM CDT MON MAY 9 2016
OKC053-071-100030-
/O.CON.KOUN.SV.W.0256.000000T0000Z-160510T0030Z/
KAY OK-GRANT OK-
716 PM CDT MON MAY 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN KAY AND NORTHEASTERN GRANT COUNTIES...
AT 715 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST NORTH OF
NARKIN AND WEST OF BRAMAN...MOVING EAST AT 20 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BRAMAN AND BLACKWELL LAKE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 228 AND 236.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3686 9750 3700 9755 3700 9727 3690 9725
TIME...MOT...LOC 0015Z 268DEG 19KT 3690 9743
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 2:32 PM CDT, 3 hours 52 minutes earlier.
Area forecast discussion, May 9, 2:32 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 232 PM CDT MON MAY 9 2016 .DISCUSSION... ATTENTION IS PRIMARILY ON THE CONVECTION THIS AFTERNOON AND THIS EVENING. ALTHOUGH SOME OF THE ACTIVITY WILL BE MOVING EAST OF THE AREA BY 00Z... THE HRRR AND RAP SHOW SOME LINGERING SHOWERS AFTER 00Z... ESPECIALLY IN NORTH CENTRAL OKLAHOMA... SO HAVE INCREASED POPS HIGHER THAN INITIALIZATION OR SYNOPTIC MODELS WOULD GIVE FOR THIS EVENING. AS DISCUSSED ELSEWHERE... THERE ARE TWO AREAS OF SEVERE WEATHER THREAT. THE FIRST WILL BE IN THE SOUTHEAST WITH HIGHER LOW-LEVEL MOISTURE AND IMPROVING WIND FIELDS WITH TIME THAT WILL LEAD TO SEVERE STORM POTENTIAL AND SOME TORNADO RISK. FARTHER NORTH... AIRMASS WILL HAVE WHAT EVOLVES INTO A MORE INVERTED-V LOOK TO THE SOUNDING SO WIND WILL BE THE PRIMARY THREAT TO THE NORTH. DRYLINE PUSHES THE MOISTURE OUT OF MOST OF THE AREA THIS EVENING ALTHOUGH IT WILL REMAIN LURKING IN THE SOUTHEAST CORNER OF THE AREA OR JUST TO THE SOUTHEAST. A COLD FRONT WILL MOVE INTO THE NORTHWEST PART OF THE AREA THIS EVENING BEFORE STALLING OUT AND WASHING OUT. BUT THEN TOMORROW IT WILL BE VERY WARM... ESPECIALLY SOUTHWEST WHERE TEMPERATURES WILL PUSH WELL INTO THE 90S. THEN A MORE SIGNIFICANT FRONT WILL MOVE THROUGH THE AREA LATE WEDNESDAY BRING STORM CHANCES AND THEN COOLER WEATHER FOR THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 56 89 66 85 / 20 0 10 30 HOBART OK 56 92 64 86 / 10 0 10 10 WICHITA FALLS TX 58 95 67 88 / 10 0 10 30 GAGE OK 52 90 56 78 / 10 0 10 10 PONCA CITY OK 55 88 66 84 / 40 0 20 20 DURANT OK 65 90 68 85 / 30 10 10 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 86
Hazardous weather outlook, May 9, 12:01 PM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1201 PM CDT MON MAY 9 2016 OKZ004>048-050>052-TXZ083>090-101715- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1201 PM CDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A RISK FOR SEVERE STORMS ACROSS THE EASTERN HALF OF OKLAHOMA. LOCATION... AN ENHANCED RISK COVERS AN AREA EAST OF A LINE FROM PONCA CITY AND STILLWATER... SOUTH TO TECUMSEH... TO MADILL OKLAHOMA. A SLIGHT RISK IS WEST OF THE ENHANCED RISK AND COVERS AN AREA EAST OF A LINE FROM MEDFORD... TO OKLAHOMA CITY AND LINDSEY... TO HEALDTON OKLAHOMA. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 2 PM UNTIL 7 PM. IMPACTS... HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS TO 70 MPH WILL BE THE MAIN CONCERNS THIS AFTERNOON AND EVENING. HOWEVER... AN ISOLATED TORNADO WILL BE POSSIBLE WITH THE GREATEST POTENTIAL IN THE ENHANCED RISK AREA. DISCUSSION... A DRYLINE IS EXPECTED TO MOVE EAST TODAY REACHING THE VICINITY OF THE I-35 CORRIDOR EARLY THIS AFTERNOON. SCATTERED STORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF THIS BOUNDARY THIS AFTERNOON. THESE STORMS COULD DEVELOP AS EARLY AS 2 PM. INSTABILITY AND WIND SHEAR WILL BE SUFFICIENT FOR SOME OF THE STORMS TO BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN CONCERNS BUT A FEW TORNADOES WILL ALSO BE POSSIBLE. THE POTENTIAL FOR STORMS WILL END FROM WEST TO EAST LATER THIS AFTERNOON AND EARLY EVENING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... .THUNDERSTORMS... THUNDERSTORM CHANCES WILL RETURN WEDNESDAY AND WEDNESDAY NIGHT AS A COLD FRONT MOVES ACROSS THE REGION. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE WITH A MARGINAL RISK SOUTHEAST OF A LINE FROM NEAR ENID AND WATONGA... TO HOBART AND ALTUS OKLAHOMA... TO VERNON AND BENJAMIN TEXAS. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN CONCERNS. ANOTHER ROUND OF SHOWER AND THUNDERSTORM CHANCES WILL BEGIN FRIDAY AND CONTINUE INTO THE WEEKEND AS ANOTHER FRONT MOVES ACROSS THE REGION. SOME STRONG TO SEVERE STORMS MAY BE POSSIBLE. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, May 9, 5:56 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
556 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL BLUE 34.00N 96.23W
05/09/2016 E2.50 INCH BRYAN OK PUBLIC
&&
CMSLocal storm report, May 9, 6:06 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
606 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TORNADO 6 WNW ATOKA 34.42N 96.23W
05/09/2016 ATOKA OK TRAINED SPOTTER
&&
TLINDLEYLocal storm report, May 9, 6:08 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
608 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 2 WSW BOKCHITO 34.01N 96.17W
05/09/2016 M3.00 INCH BRYAN OK TRAINED SPOTTER
&&
TLINDLEYLocal storm report, May 9, 6:10 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
610 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TORNADO 3 NE LAKE MCMURTRY 36.19N 97.14W
05/09/2016 PAYNE OK BROADCAST MEDIA
&&
TLINDLEYLocal storm report, May 9, 6:16 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
616 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL 4 SW LEHIGH 34.43N 96.27W
05/09/2016 E2.75 INCH COAL OK CO-OP OBSERVER
&&
TLINDLEYLocal storm report, May 9, 6:23 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
623 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 4 N WAPANUCKA 34.43N 96.42W
05/09/2016 E4.00 INCH COAL OK PUBLIC
&&
MAHALEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:13 PM CDT | Tornado Warning | OUN | Stephens | 21 min |
| May 8, 7:15 PM CDT | Special Weather Statement | OUN | Grady | 30 min |
| May 8, 7:17 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 43 min |
| May 8, 7:49 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 41 min |
| May 8, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer | 42 min |
| May 8, 8:44 PM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 31 min |
| May 8, 8:59 PM CDT | Special Weather Statement | OUN | Kingfisher | 31 min |
| May 8, 9:07 PM CDT | Special Weather Statement | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 1 more | 53 min |
| May 8, 9:09 PM CDT | Special Weather Statement | OUN | Alfalfa, Major | 51 min |
| May 8, 9:29 PM CDT | Special Weather Statement | OUN | Dewey | 46 min |
| May 8, 9:35 PM CDT | Special Weather Statement | OUN | Grant | 25 min |
| May 9, 5:32 AM CDT | Special Weather Statement | OUN | McClain | 28 min |
| May 9, 5:48 AM CDT | Special Weather Statement | OUN | Jefferson | 27 min |
| May 9, 6:25 AM CDT | Special Weather Statement | OUN | Carter, Johnston, Murray | 50 min |
| May 9, 6:29 AM CDT | Special Weather Statement | OUN | Carter, Love | 46 min |
| May 9, 7:13 AM CDT | Special Weather Statement | OUN | Johnston, Marshall | 32 min |
| May 9, 2:51 PM CDT | Special Weather Statement | OUN | Alfalfa, Major | 39 min |
| May 9, 3:02 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 58 min |
| May 9, 3:14 PM CDT | Special Weather Statement | OUN | Alfalfa | 31 min |
| May 9, 3:37 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray | 38 min |
| May 9, 3:38 PM CDT | Special Weather Statement | OUN | Alfalfa | 22 min |
| May 9, 3:43 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 47 min |
| May 9, 3:55 PM CDT | Severe Thunderstorm Warning | OUN | Love, Marshall | 65 min |
| May 9, 3:58 PM CDT | Special Weather Statement | OUN | Cleveland | 47 min |
| May 9, 4:01 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 44 min |
| May 9, 4:02 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Major | 30 min |
| May 9, 4:05 PM CDT | Tornado Warning | OUN | Garvin, Murray | 25 min |
| May 9, 4:07 PM CDT | Special Weather Statement | OUN | Cleveland | 23 min |
| May 9, 4:12 PM CDT | Special Weather Statement | OUN | Pottawatomie | 48 min |
| May 9, 4:14 PM CDT | Special Weather Statement | OUN | Oklahoma | 46 min |
| May 9, 4:25 PM CDT | Special Weather Statement | OUN | Garfield | 20 min |
| May 9, 4:25 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 50 min |
| May 9, 4:27 PM CDT | Tornado Warning | OUN | Garvin, Murray | 33 min |
| May 9, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 44 min |
| May 9, 4:34 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 56 min |
| May 9, 4:40 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 50 min |
| May 9, 4:41 PM CDT | Special Weather Statement | OUN | Grant | 34 min |
| May 9, 4:52 PM CDT | Special Weather Statement | OUN | Noble | 38 min |
| May 9, 4:52 PM CDT | Tornado Warning | OUN | Garvin, Murray, Pontotoc | 23 min |
| May 9, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 50 min |
| May 9, 5:00 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Marshall | 45 min |
| May 9, 5:04 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kay, Noble | 41 min |
| May 9, 5:10 PM CDT | Tornado Warning | OUN | Bryan, Marshall | 35 min |
| May 9, 5:12 PM CDT | Tornado Warning | OUN | Murray, Pontotoc | 33 min |
| May 9, 5:18 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 57 min |
| May 9, 5:19 PM CDT | Tornado Warning | OUN | Atoka, Coal, Johnston | 26 min |
| May 9, 5:20 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 40 min |
| May 9, 5:23 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 37 min |
| May 9, 5:32 PM CDT | Special Weather Statement | OUN | Grant | 28 min |
| May 9, 5:34 PM CDT | Tornado Warning | OUN | Bryan | 26 min |
| May 9, 5:35 PM CDT | Tornado Warning | OUN | Noble, Payne | 25 min |
| May 9, 5:41 PM CDT | Tornado Warning | OUN | Atoka, Coal | 34 min |
| May 9, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 48 min |
| May 9, 5:44 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 46 min |
| May 9, 5:52 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 10 min |
| May 9, 5:55 PM CDT | Tornado Warning | OUN | Noble, Payne | 50 min |
| May 9, 5:57 PM CDT | Tornado Warning | OUN | Bryan | 33 min |
| May 9, 5:58 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 47 min |
| May 9, 6:09 PM CDT | Tornado Warning | OUN | Atoka, Coal | 36 min |
| May 9, 6:19 PM CDT | Tornado Warning | OUN | Noble, Payne | 26 min |
| May 9, 6:47 PM CDT | Tornado Warning | OUN | Grant, Kay | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.